# SDR GTIA20130704376

- Difficulty date: July 4, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 11,577 hours, 5,388 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat 25 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

25 DEF, O2 MASKS DROPPED.  REPACKED O2 MASKS AT 25 DEF IAW AIRCRAFT MM.
